# SDR EIAA970036

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65B01865
- Condition: Corroded
- Location: Bs 1480
- Part time: 70,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING REPLACEMENT OF THE LT BODY GEAR ASSY, WIDESPREAD CORROSION WAS FOUND IN THE LT O/B BODY GEAR TRUNNION SUPPORT ASSY.  CORROSION WAS FOUND IN THE BS 1480 BULKHEAD FWD FITTING INTERFACE SURFACE AT WL 116 AND 127.  CORROSION WAS FOUND IN THE AFT SURFACE OF STA 1480 BULKHEAD, LOCATED IN THE LOWER PORTION OF THE BULKHEAD AT LBL 64, WHERE IT IS SANDWICHED BETWEEN THE SUPPORT FITTING ASSY AND THE LT O/B DAGGER FITTING.  ALL OF THE CORROSION WAS BLENDED AWAY, HFEC INSPECTION AND PROPERLY TOP COATED.  REPAIRED IAW EIAA ECRA 482-53-103-2.  (M)
